# SDR FDEA201009133615

- Difficulty date: September 13, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53773489200
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN - PREVIOUS REPAIR FOUND LOCATED AT FR25A BTW S48-50R.  EXISTING REPAIR WAS NOT IN COMPLIACE WITH THE SRM. NEW REPAIR ACCOMPLISHED IAW SRM 53-10-12, FIG 228.
